# SDR UHLA2015033100221

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 33,183 hours, 29,017 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00548
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 17,274 hours, 16,452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CABIN ALTITUDE INDICATION DASHED IN FLIGHT.  THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT LANDED UNEVENTFULLY AT ITS INTENDED DESTINATION.  MAINTENANCE FOUND THE MANUAL PRESSURIZATION SYSTEM TO BE WORKING CORRECTLY AND DEFERRED THE AUTO PRESSURIZATION SYSTEM. THE DEFERRAL WAS CLEARED ON 4/1/15 WHEN MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
